# SDR 2022F00121

- Difficulty date: November 7, 2021
- Submitted: February 2, 2022
- Operation: General aviation
- Aircraft: N43XP
- Make and model: Beech 400A
- Aircraft serial: RK544
- Aircraft time: 6,920 hours, 5,264 cycles
- System (JASC): 2140 · Heating System
- Part: Bleed Air Sys
- Condition: Contaminated
- Location: Zone 100
- Part time: 6,920 hours, 5,264 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ON REPOSITION LEG FROM SFO TO SNA CREW TURNED ON WING ANTI ICE FOR TESTING.  AFTER A FEW MINUTES THEY NOTICED WHAT APPEARED TO BE SMOKE IN PAX CABIN. THEY TURNED OFF SYSTEM AND CONTINUED TO SNA.  REMOVED CLOSE OUT PANELS AND DETERMINED TO BE SPILLED COFFEE ON BLEED AIR DUCT IN CABIN. CLEANED DUCT AND  PERFORMED MAINTENANCE EVALUATION FLIGHT WITH NO FURTHER DEFECTS NOTED.
